Delta method for long-range dependent observations

Hossjer, Ola, Hoessjer, Ola, Hössjer, Ola, Mielniczuk, Jan . Journal of Nonparametric Statistics 1995. 5 :75-82

Locate this article in:

Bibtex

@article{CIS-127222,
  Author = {Hossjer, Ola and Hoessjer, Ola and Hössjer, Ola and Mielniczuk, Jan},
  Title = {Delta method for long-range dependent observations},
  Journal = {Journal of Nonparametric Statistics},
  Volume = {5},
  Year = {1995},
  Pages = {75--82},
  Keywords = {Asymptotic theory, $M$-estimator}
}

Similar articles